North Carolina, 2015Hail and Damaging Winds in North Carolina, June 26, 2015
June 26, 2015 · NWS ILM · 3 events in 1 county or zone
Slow moving thunderstorms developed along a nearly stationary front. The main risk was flooding rains, although there were a few reports of severe weather as well.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow moving thunderstorms developed along a nearly stationary front. The main risk was flooding rains, although there were a few reports of severe weather as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 26, 7:57 PM EST, 13 minutes earlier.
Area forecast discussion, Jun 26, 7:57 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
857 PM EDT FRI JUN 26 2015
.SYNOPSIS...
SULTRY WEATHER CONDITIONS WILL PREVAIL AHEAD OF AN
APPROACHING COLD FRONT WITH A FEW STRONG THUNDERSTORMS POSSIBLE ON
SATURDAY. SLIGHTLY COOLER AND MUCH DRIER AIR WILL DEBUT SUNDAY AND
MONDAY FOLLOWING THE FRONT. SHOWERS AND A FEW STORMS CAN BE
EXPECTED BY THE MIDDLE PART OF NEXT WEEK AS MOISTURE RETURNS TO
THE AREA.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 745 PM FRIDAY...THE EXTENDED HEAT ADV HAS BEEN ALLOWED TO
EXPIRE AT 800 PM FOR PORTIONS OF NORTHEAST SC.
HAVE RE-ALIGNED THE POPS FOR THE REMAINDER OF THIS EVENING AND
OVERNIGHT WITH THE HIGHEST POPS ACROSS NW-NE PORTIONS OF THE ILM
CWA...AND THE LOWEST ACROSS THE SW-ESE PORTIONS OF THE ILM CWA.
WHATS LEFT OF THE SEA BREEZE AND OUTFLOWS TRACKING SOUTH FROM
CONVECTION ALONG THE NORTHERN BORDER OF THE ILM CWA WILL DRIVE
CONVECTION FOR THE REMAINDER OF THIS EVENING...AND POSSIBLY INTO
THE PRE-DAWN SAT HOURS. FOR THE MOST PART NVA ALOFT HAS KEPT A LID
ON CONVECTION ACROSS THE FA...MOST NOTE-WORTHY ACROSS THE SOUTHERN
HALF TO 2/3RDS OF THE ILM CWA. SHOULD SEE THIS NVA WEAKEN ACROSS
THE ENTIRE ILM CWA OVERNIGHT WHICH MAY ALLOW THE CONVECTION TO
SURPASS THE MIDNIGHT HR IF SFC FORCING CONTINUES TO BE THE
DRIVING FORCE. FOR OVERNITE...TEMPS HAVE UPPED LOWS ESPECIALLY
ALONG THE IMMEDIATE COAST TO NEAR OR AROUND 80 DEGREES WITH ACTIVE
SSW-SW WINDS CROSSING ADJACENT 80+ SSTS.
PREVIOUS........................................................
AS OF 330 PM FRIDAY...RADAR REMAINS ECHO FREE THIS AFTERNOON AS
DOES THE VISIBLE SATELLITE FOR THE MOST PART. THERE IS SOME
DEVELOPMENT TO THE NORTH AND THE MODEL CONSENSUS SEEMS TO FAVOR
THIS AREA WHERE DEEPER MID LEVEL MOISTURE RESIDES. I HAVE
CONTINUED TO TREND DOWN POPS FOR THE AFTERNOON AND EVENING HOURS.
FOR VERY LATE TONIGHT THE MODELS DO SHOW SOME ACTIVITY POSSIBLE
VIA A MID LEVEL SHORTWAVE WITH THE NAM DEFINITELY MORE BULLISH.
CONTINUED TO ADVERTISE CHANCE POPS WITH THIS FEATURE AS NOCTURNAL
ACTIVITY HAS BEEN ACTIVE UPSTREAM. CONTINUED TO LEAN TOWARD THE
WARMER GUIDANCE FOR OVERNIGHT LOWS WITH STEAMY MIDDLE TO UPPER
70S EXPECTED.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...PRIMARY WEATHER HEADLINES INCLUDE POTENTIAL
FOR A GOOD SOAKING RAIN EVENT SATURDAY...A COLD FRONTAL PASSAGE
SUNDAY MORNING AND A NOTABLE DECREASE IN MUGGINESS TO CLOSE OUT
THE WEEKEND. PRECIPITABLE WATER WILL ASCEND TO VALUES WELL OVER 2
INCHES SATURDAY ACCOMPANIED BY INTENSIFYING UPPER SUPPORT AND LOW
LEVEL CONVERGENCE ASSOCIATED WITH A FRONTAL BOUNDARY. RAINFALL
AMOUNTS OF 0.75-2.00 INCHES PAINTED BY WPC AND A SLIGHT RISK OF
SEVERE TSTMS DEPICTED BY SPC. SLIGHT RISK DRIVEN BY ASSISTANCE OF
INCREASE COLUMN WINDS AND SHEAR PARAMETERS SATURDAY AFTN/EVE.
STREAK OF 15 DAYS OF 90 DEGREES OR HOTTER AT ILM REALIZED TODAY
BUT MAY END SATURDAY WITH A FORECASTED MAXIMUM OF 89 DEGREES AND
THE RECORD IS 23 DAYS ENDING 8/29/1900.
POST-FRONTAL SUNDAY WILL FEATURE WEST WINDS IN THE LOW-LEVELS
WHICH WITH ADIABATIC COMPRESSION COULD VERY WELL WARM UP CLOSE
TO 90 BUT DEWPOINTS WILL DROP SIGNIFICANTLY. THE DRIER AIR WILL
ALLOW MORE EFFICIENT COOLING OVERNIGHT INTO EARLY MONDAY WITH LOWS
IN THE MIDDLE AND UPPER 60S EXPECTED...AROUND 70 BEACHES.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 330 PM FRIDAY...UPPER TROUGHINESS REMAINS IN THE EAST ON
MONDAY AND SHORTWAVE ENERGY WILL AID IN THE DEVELOPMENT OF INLAND
SURFACE TROUGHINESS. ALAS THE SUNDAY COLD FRONT WILL HAVE WRUNG
OUT TOO MUCH MOISTURE FOR APPRECIABLE RAIN CHANCES. THIS SETUP
REPEATS ITSELF ON TUESDAY LEADING TO ANOTHER SEASONABLE AND RAIN-
FREE DAY. MID LEVEL FLOW FLATTENS WEDNESDAY KEEPING THE MID LEVELS
DRY IN DOWNSLOPING TRAJECTORY WHILE LOW LEVEL MOISTENING CONTINUES
IN THE COASTAL PLAIN EAST OF PIEDMONT TROUGHINESS. ISOLATED
SHOWERS AND PERHAPS A THUNDERSTORM MAY MANAGE TO WIN THE BATTLE
AGAINST THE DRY AIR BUT THE SAME SHOULD KEEP THEM VERY SHORT-
LIVED. RAIN CHANCES MAY END UP A BIT HIGHER IF THE SHORTWAVES
SHOWN ON GFS ARE AS CLOSE AS PROGGED AS THEY SLIDE BY JUST TO OUR
NORTH. THURSDAY AND FRIDAY WILL BRING A RETURN OF WEAKLY CYCLONIC
MID LEVEL FLOW LOCALLY AS A TROUGH DEVELOPS JUST WEST OF THE
APPALACHIANS. MOISTENING SHOULD DEEPEN BEYOND JUST THE MID LEVELS
AND RAIN CHANCES WILL RISE TO FAIRLY SEASONABLE NORMS AS AFTERNOON
CONVECTION TYPICAL OF SUMMERTIME SHOULD BECOME MORE WIDESPREAD.
TEMPERATURES WILL SHOW LITTLE DEVIATION FROM CLIMATOLOGY THROUGH
MOST IF NOT ALL OF THE PERIOD.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
AS OF 00Z...ISOLATED SHRA/TSRA TONIGHT COULD CREATE BRIEF MVFR.
SCATTERED TO WIDESPREAD SHRA/TSRA EXPECTED ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT. CONDITIONS COULD REDUCE TO MVFR/IFR AT
TIMES.
LATEST RADAR DEPICTS A SMALL CLUSTER OF THUNDERSTORMS IN THE
EXTREME NORTHEASTERN PORTION OF THE FORECAST AREA WHICH HAVE
DEVELOPED WITHIN THE LAST HOUR NEAR THE INWARD MOVING SEABREEZE.
ANTICIPATE ACTIVITY TO CONTINUE OVER THE NEXT FEW HOURS...WITH
ADDITIONAL ISOLATED TSRA POTENTIALLY MOVING IN BEHIND THE
AFOREMENTIONED ACTIVITY FOR THE OVERNIGHT HOURS AS A FRONT JUST TO
THE NORTH REMAINS IN PLACE. HOWEVER...WILL NOTE TIMING IN REGARDS
TO CONVECTION WILL BE DIFFICULT...THUS HAVE KEPT VCTS WITH A TEMPO
GROUP...ESPECIALLY AT KILM. COULD NOT RULE OUT THE INLAND SITES
SEEING ACTIVITY OVERNIGHT AS WELL. SOUTHERLY WINDS WILL CONTINUE
OVERNIGHT AOB 12 KTS. ON SATURDAY...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS BECOMING WIDESPREAD THROUGH MUCH OF THE DAY AHEAD OF
AN APPROACHING COLD FRONT. CONDITIONS COULD BE REDUCED TO MVFR/IFR
AT TIMES IN HEAVY DOWNPOURS AND LOW CIGS. SOUTH-SOUTHWEST WINDS
WILL INCREASE TO AOB 15 KTS BECOMING WEST-SOUTHWEST...WITH GUSTS
AROUND 25 KTS POSSIBLE.
EXTENDED OUTLOOK...MODERATE CONFIDENCE CONTINUES FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING INTO EARLY SUNDAY
MORNING WITH TEMPO MVFR/IFR IN HEAVY RAIN. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 830 PM FRIDAY...DECENT TIGHTENED SFC PG TO EXIST ACROSS THE
LOCAL WATERS BETWEEN THE INLAND SFC TROF ACROSS THE CENTRAL
CAROLINAS AND BERMUDA HIGH PRESSURE CENTERED WELL OFFSHORE/HIGH
SEAS OFF FLORIDA. LOOKING AT SSW-SW WINDS AT 15 TO OCCASIONALLY 20
KT FOR THE REMAINDER OF THE OVERNIGHT. MSAS INDICATES A CLOSED LOW
OVER THE NC-SC BORDER ACROSS CENTRAL CAROLINAS...RESULTING WITH
WINDS POSSIBLY BECOMING MORE SOUTHERLY FOR A PERIOD OVERNIGHT...IN
LIEU OF THE SEA BREEZE CIRCULATION...ALONG THE IMMEDIATE CAROLINA
COASTS. SIGNIFICANT SEAS WILL RUN 3 TO 4 FT...OCCASIONALLY UP TO 5
FT MAINLY FROM OFF CAPE FEAR AND SOUTHWARD. HAVE INCLUDED
POPS MAINLY OVER THE ILM NC WATERS TO ACCOUNT FOR ANY CONVECTION
MOVING OFF THE CAROLINAS MAINLAND.
PREVIOUS........................................................
AS OF 330 PM FRIDAY...WINDS WILL CONTINUE IN A RANGE OF 15-20
KNOTS FROM THE SOUTHWEST THROUGH THE AFTERNOON AND OVERNIGHT
HOURS. THESE ARE DUE IN PART TO A DEVELOPING STORM SYSTEM WELL
TO THE NORTHWEST THAT HAS FAR REACHING AFFECTS SYNOPTICALLY. SEAS
WILL BE 2-4 FEET WITH THE POSSIBILITY OF SOME FIVE FOOTERS ACROSS
THE OUTER WATERS. WILL RAISE A SCEC HEADLINE FOR ALL WATERS.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...CONDITIONS WILL DETERIORATE AS SW WINDS
CRANK UP AHEAD OF AN APPROACHING COLD FRONT. SW 15-25 KT SATURDAY
AFTERNOON AND NIGHT WITH SEAS 4-6 FEET EXPECTED. STRONG TO SEVERE
TSTMS MAY IMPACT THE 0-20 NM WATERS LATE SATURDAY AND MARINERS ARE
ENCOURAGED TO OBTAIN A RADAR FIX. COLD FRONT TO BRING WEST WINDS
AND DRIER AIR...ALTHOUGH RAIN OR A FEW STORMS MAY LINGER ALONG THE
COAST SUNDAY DAYBREAK...AS THE FRONT MOVES OFF LAND. SMALL CRAFT
ADVISORY LIKELY WILL DROP OR EXPIRE SUNDAY MORNING FOLLOWING
DAYBREAK. THE OFFSHORE WIND SUNDAY WILL AID IN DECREASING SEAS
NEAR SHORE...BUT IT MAY REMAIN A BUMPY 4-5 FT OFFSHORE MUCH OF
SUNDAY.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 330 PM FRIDAY...WINDS WILL BE SOUTH TO SOUTHWESTERLY ON
MONDAY IN A WEAK FLOW REGIME BETWEEN HIGH PRESSURE WAY OUT IN THE
ATLANTIC AND THE VERY FORMATIVE STAGE OF A PIEDMONT TROUGH. THE
DEVELOPMENT OF THE INLAND BOUNDARY BY TUESDAY LASTING INTO
WEDNESDAY SHOULD ADD ABOUT A CATEGORY OF WIND SPEED WHILE
FAVORING SW OVER WEST. SEAS WILL GROW BY ABOUT A FOOT AWAY FROM
SHORE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM EDT SUNDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...MJC
NEAR TERM...DCH/SHK
SHORT TERM...MJC
LONG TERM...MBB
AVIATION...SGL
MARINE...Hazardous weather outlook, Jun 26, 8:07 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
907 PM EDT FRI JUN 26 2015
NCZ099-107-109-280115-
COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK-
907 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY
CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ108-110-280115-
COASTAL NEW HANOVER-COASTAL BRUNSWICK-
907 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY
CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SCZ032-033-039-053-055-280115-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
907 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SCZ054-056-280115-
COASTAL HORRY-COASTAL GEORGETOWN-
907 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-280115-
COASTAL PENDER-
907 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY
CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-105-SCZ017-023-024-280115-
ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON-
907 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING
AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-280115-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
907 PM EDT FRI JUN 26 2015
...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ254-256-280115-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
907 PM EDT FRI JUN 26 2015
...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DOUGH
In the hours before
Special weather statement, Jun 26, 6:07 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
707 PM EDT FRI JUN 26 2015
NCZ096-262345-
BLADEN-
707 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLADEN COUNTY...
AT 705 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHEAST OF
AMMON...OR 9 MILES NORTHEAST OF ELIZABETHTOWN...DRIFTING TO
THE EAST AT 5 TO 10 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AMMON...JEROME AND WHITE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3484 7849 3481 7845 3477 7843 3475 7839
3473 7839 3472 7838 3470 7837 3469 7835
3467 7832 3465 7832 3464 7831 3456 7848
3485 7877 3485 7852 3486 7850
TIME...MOT...LOC 2305Z 256DEG 9KT 3471 7848
DCHSpecial weather statement, Jun 26, 6:36 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
736 PM EDT FRI JUN 26 2015
NCZ105-270015-
INLAND PENDER-
736 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PENDER COUNTY...
AT 736 PM EDT...A STRONG THUNDERSTORM WAS OVER PENDERLEA...OR NEAR
WALLACE...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...WILLARD...MURRAY TOWN...WHITE STOCKING...PENDERLEA...WATHA
AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 389 AND 401.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3452 7785 3462 7820 3468 7816 3471 7811
3473 7810 3473 7801 3471 7798 3472 7792
3472 7769
TIME...MOT...LOC 2336Z 298DEG 24KT 3465 7804
SGLSpecial weather statement, Jun 26, 7:23 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
823 PM EDT FRI JUN 26 2015
NCZ105-270100-
INLAND PENDER-
823 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PENDER COUNTY...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE STOCKING...OR 10
MILES NORTHEAST OF BURGAW...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...MURRAY TOWN...MAPLE HILL...WHITE STOCKING...WATHA AND PENDER
MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 388 AND 400.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3455 7799 3472 7796 3472 7768 3453 7760
TIME...MOT...LOC 0022Z 350DEG 23KT 3463 7778
SGL
Special weather statement, Jun 26, 7:49 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
849 PM EDT FRI JUN 26 2015
NCZ087-096-270130-
BLADEN-ROBESON-
849 PM EDT FRI JUN 26 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BLADEN
AND NORTHERN ROBESON COUNTIES...
AT 849 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER REX...OR 8
MILES EAST OF RED SPRINGS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RED SPRINGS...MAXTON...ST. PAULS...WHITE OAK...HOWELLSVILLE...
TOLARSVILLE...BUIE...SHANNON...TOBERMORY...JEROME...WAKULLA...
PROSPECT...REX...DUART...PARKTON...RENNERT...TAR HEEL AND LUMBER
BRIDGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 NEAR MILE MARKER 191...AND BETWEEN MILE MARKERS 192
AND 193.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 24 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3490 7894 3484 7890 3485 7880 3485 7867
3467 7871 3473 7937 3484 7926 3483 7919
3492 7908 3493 7900
TIME...MOT...LOC 0049Z 287DEG 16KT 3485 7905
SGLThunderstorm Wind, Robeson
- When
- June 26, 8:10 PM EST to 8:11 PM EST
- Where
- Robeson County, 1.69 mi S of Rennert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.796, -79.083
A large tree was reportedly down across the intersection of Jacquelyn Road and Rennert Road. The time was estimated based on radar data.
Thunderstorm Wind, Robeson
- When
- June 26, 8:10 PM EST to 8:11 PM EST
- Where
- Robeson County, 1.34 mi WSW of Shannon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.841, -79.151
A tree was reported down on Highway 71. The time was estimated based on radar data.
Hail, Robeson
- When
- June 26, 9:15 PM EST to 9:17 PM EST
- Where
- Robeson County, 2.73 mi NNW of Smiths
- Measured
- 0.88 in hail
- Property damage
- $250
- Reported by
- Law Enforcement
- Coordinates
- 34.683, -78.876
Hail to the size of nickels was reported near the intersection of Tarheel Road and Denmark Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 26 to 27, 20152 deaths · 2 injured · $98,000 · 11 events
- Excessive Heat in Oregon, June 26 to 28, 20152 deaths · 2 injured · 2 events
- Hail and Damaging Winds in South Carolina, June 26 to 27, 20151 death · $96,000 · 55 kt wind · 22 events
- Excessive Heat in Washington, June 26 to 28, 20151 death · 1 injured · 1 event
- Lightning Strike in Florida, June 26, 20151 death · 1 event
- Flooding in Ohio, June 26 to 30, 2015$10 million · 4 events
- Hail and Damaging Winds in Georgia, June 26, 2015$2.4 million · 1.75 in hail · 14 events
- Tornado and Flash Flooding in West Virginia, June 26, 2015$921,000 · EF0 · 24 events
- Flash Flooding and Flooding in Ohio, June 26 to 27, 2015$132,000 · 1 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 2015$175,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Mississippi, June 26 to 27, 2015$253,000 · 2 events
- Flash Flooding and Hail in Kentucky, June 26, 2015$65,000 · 2 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588297, 588298, 588299.